RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 178, Number 3, Pages 533–534 (Mi dan33617)  

MATHEMATICS

The existence of complete homeomorphisms for certain quaternionic equations

R. Kh. Kristalinskii

Smolensk State Pedagogical Institute

Full text: PDF file (271 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Presented: I. N. Vekua
Received: 30.07.1966

Citation: R. Kh. Kristalinskii, “The existence of complete homeomorphisms for certain quaternionic equations”, Dokl. Akad. Nauk SSSR, 178:3 (1968), 533–534

Citation in format AMSBIB
\Bibitem{Kri68}
\by R.~Kh.~Kristalinskii
\paper The existence of complete homeomorphisms for certain quaternionic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 178
\issue 3
\pages 533--534
\mathnet{http://mi.mathnet.ru/dan33617}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0224846}


Linking options:
  • http://mi.mathnet.ru/eng/dan33617
  • http://mi.mathnet.ru/eng/dan/v178/i3/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019